question-icon

What causes severe headache especially after taking a shot of Speed?

default
Posted on Fri, 22 May 2015
Question: I just did a 50 unit shot of speed and I started throwing up amc had have a massive headach how to I get rid of it hurts bad
doctor
Answered by Dr. Rakesh Madhyastha (8 hours later)
Brief Answer:
headache

Detailed Answer:
Hello

Thanks for the query

Very severe headache could be due to cerebrovascular injury ( stroke) especially after taking speed.
This is how you should go about it

1. Keep yourself well hydrated with plenty of plain water
2. Tab acetaminophen three times a day will help you with the pain. A more potent drug would be diclofenac for the headache however that requires a prescription
3. using speed again might worsen the pain
4. if the headache persists even after taking painkillers then please approach emergency room for a cat scan

I hope I was of help, if you have any further queries please get back

regards
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4364 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe headache especially after taking a shot of Speed?

Brief Answer: headache Detailed Answer: Hello Thanks for the query Very severe headache could be due to cerebrovascular injury ( stroke) especially after taking speed. This is how you should go about it 1. Keep yourself well hydrated with plenty of plain water 2. Tab acetaminophen three times a day will help you with the pain. A more potent drug would be diclofenac for the headache however that requires a prescription 3. using speed again might worsen the pain 4. if the headache persists even after taking painkillers then please approach emergency room for a cat scan I hope I was of help, if you have any further queries please get back regards